# SDR USAA2010101192247

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 35,316 hours, 14,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 472  - YEG-PHX - EMERGENCY LIGHTS - FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE IN AFT GALLEY.  REMOVED AND REPLACED FLASHLIGHT BATTERY UNDER AFT DIRECT VIEW OF FLIGHT ATTENDANT JUMPSEAT.
